# SDR UPS204591

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Part number: 652466858
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND RT WING, I/B MIDFLAP T/E WEDGE SPAR CORROSION.  REPLACED RT WING, I/B MIDFLAP T/E WEDGE PER SRM 51-10-1, 51-30-2.
